# SDR HALA2017030700054

- Difficulty date: March 7, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 30,192 hours, 5,007 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS, AFTER LANDING ECAM ENG 2 REV UNLOCKED, CYCLED NR 2 ENG TR MULTIPLE TIMES ON GROUND. OPS CHECK NORMAL. OK TO CONTINUE PER AMM 78-31-00-740-802A
